# SDR MWEA040221

- Difficulty date: December 18, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 42,620 hours, 44,117 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Defective
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEVEL OFF, RIGHT ENGINE FIRE WARNING SOUNDED.  REMOVED AND REPLACED 13TH STAGE SADDLE DUCT END CAP CLAMP.
